# SDR CALA2015012300065

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED STATION 727B BETWEEN STRINGER 8R & 9R.  TRIMMED OUT CRACKED AREA & REPAIRED IAW EA 5310-04716 REV H OP 03 FIG 3.
